# SDR 95ZZZM385

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932L
- Make and model: Doug DC-9-32
- Aircraft serial: 47669
- Engine: Pwa JT8D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DFW - DURING DESCENT SHUT DOWN NR 2 ENGINE, DUE TO HIGH OIL TEMPERATURE AND LOW OIL QUANTITY.  FOUND ENGINE HAD INTERNAL OIL LEAK.  REPLACED NR 2 ENGINE.  ENGINE OPERATION CHECKED NORMAL.  ENGINE TOTAL TIME 49,375, TOTAL CYCLES 54,671.
